Sunday, June 20, 2010

Interesting Development Regarding Antibiotics

I thought I'd bring my idea of an antibiotic helping my POTS symptoms to the forum. This is a website dedicated to dysautonomic function. Apparently I am not the only one who has experienced this temporary relief of symptoms while on an antibiotic. One member suggests it could be a side effect of the actual meds, but I have to wonder if there is more to this!

My POTS did start around the same time when I contracted Epstein Barr Virus from some unknown origin. I wasn't dating anyone at the time (that I can remember), which is supposedly the "kissing" sickness.

Perhaps I have neglected this aspect of my problems. I didn't go on this antibiotic thinking I'd feel better. I just wanted to get rid of this darn infection so bad.

I don't know what to think about all of this. If you'd like to follow the thread on dinet you can find it here.

No comments: